# SDR AT9900812

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Condition: Gouged
- Location: Pilot'S Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND GOUGES IN PILOT'S SLIDING WINDOW FRAME.  BLENDED OUT GOUGES IN PILOT'S SLIDING WINDOW FRAME IAW EO 991367.
